# SDR SWAA982820

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861CAS2
- Condition: Malfunctioned
- Location: Lt Stall Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO STALL WARNING AT LIFTOFF.  AIRSPEED NORMAL ON ALL INDICATIONS.  WARNING QUIT AT TOUCHDOWN.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED LT AOA SENSOR AND OPS CK GOOD PER BOEING MM.  AIRCRAFT RECERTIFIED TO CAT IIIA STATUS.
